Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On uniqueness in linear viscoelasticity


Authors: S. Breuer and E. T. Onat
Journal: Quart. Appl. Math. 19 (1962), 355-359
MSC: Primary 73.99
DOI: https://doi.org/10.1090/qam/136170
MathSciNet review: 136170
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that solutions of a class of boundary value problems in linear vicoelasticity are unique, if the relaxation moduli in shear and compression are steadily decreasing functions of time which are convex from below and tend to non-negative constant asymptotic values.


References [Enhancements On Off] (What's this?)

  • [1] See, for instance, E. H. Lee, Viscoelastic stress analysis, Proc., First Symposium on Naval Structural Mechanics, Pergamon, New York, 1960, p. 456
  • [2] D. C. Drucker, A definition of stable inelastic material, J. Appl. Mech. 26 (1959), 101–106. MR 0104383
  • [3] M. Loève, Probability theory. Van Nostrand, New York 1955, p. 207
  • [4] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, Oxford, 1948
  • [5] O. D. Kellog, Foundations of potential theory, Dover, New York, 1953, p. 118

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.99

Retrieve articles in all journals with MSC: 73.99


Additional Information

DOI: https://doi.org/10.1090/qam/136170
Article copyright: © Copyright 1962 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website